Can a vegetarian take protonix?

Question is Closed Report Mark as Favorite

Answers (1)

Anonymous

9 Sep 2010

Hello,

I do not see why not , but you should not take any protonix medication if you are allergic to protonix or any component of protonix or pantoprazole.

Protonix is used to treat gastroesophageal reflux disease (GERD), erosive esophagitis, and pathological hypersecretory diseases. Belonging to class of drugs known as proton pump inhibitors (PPIs), the medication reduces the amount of acid in your stomach by blocking acid production sites. Common side effects associated with Protonix may include headache, diarrhea, nausea, and abdominal pain.

In general, acid suppressing medications may interfere with the absorption of vitamin B-12, which means that there is a slight risk of developing a B-12 deficiency. Discuss this with your Doctor if you have concerns.

It does not say anything about vegeterians not taking it, but before you do take it ask your doctor or pharmacist.-

All the best and take care.-

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Pantoprazole - hey, I have barretts, and am taken protonix, my coverage gap on my insurance has?

... kicked in, i cannot afford to pay the full price of my meds, i am on social sec. disability for life, and i am out of my protonix as of monday, ...

1 answer 22 Aug 2009

Is there and significant difference in the effects of Protonix as compared with Prilosic?

My wife is on Protonix but the health insurance Co. we are considering for next year does not have Protonix on its formulary.

1 answer 7 Nov 2010

Protonix - Can Protonix appear as a form THC in persons that are drug tested?

I have an client that has tested positive in his urine for THC. He has claimed that the positive was created by his ingestion of protonix as a ...

3 answers 16 Sep 2011

Is this an allergy???

I have been taking Protonix on and off for 4 years. My Dr recently raised my dose to 80mg. Well yesterday, i took a different medication for a UTI, ...

2 answers 31 Mar 2013

89 yo Mom is on Protonix. Could it cause loss of appetite and flat mood? She's normally talkative?

now she's very quiet and only talks when addressed. She also is more confused. They also started her on Erythromycin a couple days before the ...

1 answer 5 Oct 2013